# SDR ASOA2013082808913

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 36,029 hours, 31,679 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7533558
- Part serial: 960815
- Condition: Dented
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGHT FL210, ALL AIRFLOW FROM GASPERS STOPPED CABIN STARTED TO SLOWLY CLIMB.  WE STARTED A EMERGENCY DESCENT AND RETURN TO DEPARTURE.  REPEAT WRITE UP.  ACFT RETURNED TO DEPARTURE AFTER T/O.  R & R HEAT EXCHANGER IAW AMM 21-51-07, ITEM 45B (21-51-00).  OPS CHECK GOOD, NO DEFECTS FOUND AT THIS TIME.
